VGTU talpykla > Fundamentinių mokslų fakultetas / Faculty of Fundamental Sciences > Moksliniai straipsniai / Research articles >

Lietuvių   English
Please use this identifier to cite or link to this item:

Title: Parallel algorithms for solution of nonlinear diffusion problems in image smoothing
Other Titles: Apie lygiagrečiuosius algoritmus, skirtus netiesinių difuzijos lygčių sprendimui ir jų naudojimą vaizdų filtravimui
Authors: Čiegis, Raimondas
Jakušev, Aleksandr
Krylovas, Aleksandras
Suboč, Olga
Keywords: Nonlinear diffusion filters
Parallel algorithms
Finite–volume method
Issue Date: 2005
Publisher: Vilniaus Gedimino technikos universitetas
Citation: Čiegis, R.; Jakušev, A.; Krylovas, A.; Suboč, O. 2005. Parallel algorithms for solution of nonlinear diffusion problems in image smoothing, Mathematical Modelling and Anglysis 10(2): 155-172.
Abstract: In this work we consider parallel algorithms for solution of nonlinear parabolic PDEs. First mathematical models describing nonlinear diffusion filters are presented. The finite–volume method is used to approximate differential equations. Parallel algorithms are based on the domain decomposition method. The algorithms are implemented by using Par- Sol parallelization tool and a brief description of this tool is also presented. The efficiency of proposed parallel algorithms is investigated and results of the scalability analysis are given. Theoretical predictions are compared with results of computational experiments. Application of nonlinear diffusion filters for analysis of computer tomography images is discussed in the last section of the paper.
ISSN: 1392-6292
Appears in Collections:Moksliniai straipsniai / Research articles

Files in This Item:

File Description SizeFormat
MMA_ISSN_1392-6292_Vol10_No2_2005_155-172_Ciegis.pdf197.48 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback